# SDR SWAA2018073023867

- Difficulty date: July 12, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6573782
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB CRACKED BETWEEN FRONT AND REAR SPAR ON THE INBOARD SIDE OF STAB STA 138.7, 1" FROM LOWER END OF THE 2ND VERTICAL STIFFENER FROM AFT SPAR.  R&R STABILIZER PER SRM.
